MAUDE Adverse Event Report: W. L. GORE ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDO; ILIAC COVERED STENT, ARTERIAL

W. L. GORE ASSOCIATES, INC. GORE VIABAHN VBX BALLOON EXPANDABLE ENDO; ILIAC COVERED STENT, ARTERIAL
Model Number BXAL083902A
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/02/2019
Type of Reportable Event Malfunction
Event or Problem Description
An elderly male patient with hypertension (htn), hypercholesterolemia, disabling claudication, peripheral arterial disease, rest pain and aortoiliac occlusive disease.Admitted for stenting of left (l) external ilic artery as well as the distal l common iliac artery, angioplasty of l common femoral and right (r) common femoral artery.Problem: "vbx stent is suppose to go through 7 f sheath and was unable to pass through the 7f" stent was removed in entirety.

Brand Name
GORE VIABAHN VBX BALLOON EXPANDABLE ENDO
Common Device Name
ILIAC COVERED STENT, ARTERIAL
Manufacturer (Section D)
W. L. GORE ASSOCIATES, INC.
1505 north fourth st
flagsaff AZ 86004
MDR Report Key9458214
Report Number9458214
Device Sequence Number3094859
Product Code PRL
UDI-Device Identifier00733132637829
UDI-Public(01)00733132637829
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/04/2019
Report Date (Section F) 12/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBXAL083902A
Device Catalogue NumberBXAL083902A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer12/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight97
Date Report Sent to FDA12/04/2019